MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER
Catalog Number EC-05400-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported complaint of the catheter leaking was confirmed based on the evaluation of the sample received.The customer returned one flat filter, one catheter adapter, and an epidural catheter.Visual examination of the returned catheter revealed the catheter appears used as biological material can be seen between the inner coils and adhesive material can be seen on the outer extrusion.Microscopic examination of the catheter revealed the catheter is damaged at approximately 27.8cm, via calibrated ruler, from the proximal end.The extrusion appears to have a cut/hole.During the functional inspection, the returned epidural catheter was confirmed to leak from where the catheter was damaged at approximately 27.8cm from the proximal end.All epidural catheters are 100% tested for leaks at the time of manufacturing.A device history record review was performed on the epidural catheter with no evidence to suggest a manufacturing related issue.The leak was detected during use.Therefore, based on the time of discovery and the condition of the sample received, unintentional user error caused or contributed to this event.No further action is required at this time.
 
Event or Problem Description
It was reported that: "the customer reported that continuous leakage was found.Another set was used to complete the procedure.".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description

Brand Name
ARROW EPIDURAL CATHETERIZATION SET: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22620778
Report Number3006425876-2025-00679
Device Sequence Number10130629
Product Code BSO
UDI-Device Identifier30801902126383
UDI-Public(01)30801902126383(11)240430(17)260331(10)71F24D1205(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberEC-05400-E
Device Lot Number71F24D1205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown